# SDR NWAA082473142

- Difficulty date: June 1, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 16,855 hours, 8,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4857
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 16,849 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTING EPSU LEFT EXIT INOP.  REPLACED LEFT EXIT EPSU, CHECKS GOOD.
